# SDR FDEA202203150515

- Difficulty date: March 15, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767-300
- Aircraft serial: 42732
- Aircraft time: 6,591 hours, 3,167 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strip
- Part number: 114T2800165
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, J, K

## Discrepancy

LEFT WING L/E CAVITY SKIN JOINT PLATE CRACKED @ OFSS 504 REMOVED & REPLACED LH WING FIXED L/E CAVITY STRAP IAW B767 SRM 51-40-02 & BAC DWG   114T2800 REV C
